International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 485-492

On convex functions of order α and type β

Wancang Ma

Department of Mathematics, Northwest University, Xian, China

Received 14 April 1987; Revised 1 June 1987

Copyright © 1988 Wancang Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Owa [1] gave three subordination theorems for convex functions of order α and starlike functions of order α. Unfortunately, none of the theorems is correct. In this paper, similar problems are discussed for a generalized class and sharp results are given.